Advertisement

Wuhan University Journal of Natural Sciences

, Volume 3, Issue 3, pp 260–260 | Cite as

On instability of solutions for a class of a first order partial differential equation with delay

  • Song Kaitai
  • Zhou Li
Abstract

Key words

delay semigroup infinitesimal generator characteristic instability 

Copyright information

© Springer 1998

Authors and Affiliations

  • Song Kaitai
    • 1
  • Zhou Li
    • 2
  1. 1.College of Mathematical SciencesWuhan UniversityWuhanChina
  2. 2.Department of MathematicsHuazhong University of Science and TechnologyWuhanChina

Personalised recommendations